Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007, Article ID 79406, 30 pages
http://dx.doi.org/10.1155/2007/79406
Research Article

Navier-Stokes Equations with Potentials

1Department of Applied Mathematics, Faculty of Mathematics, University “Al. I. Cuza”, 11 Bd. Carol I, Iaşi 700506, Romania
2Institute of Mathematics “Octav Mayer”, Romanian Academy, Iaşi Branch, 8 Bd. Carol I, Iaşi 700506, Romania

Received 11 March 2007; Accepted 8 May 2007

Academic Editor: Viorel Barbu

Copyright © 2007 Adriana-Ioana Lefter. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Constantin and C. Foiaş, Navier-Stokes Equations, The University of Chicago Press, Chicago, Ill, USA, 1989.
  2. R. Temam, Navier-Stokes Equations. Theory and Numerical Analysis, vol. 2 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, The Netherlands, 1979. View at Zentralblatt MATH · View at MathSciNet
  3. R. Temam, Navier-Stokes Equations and Nonlinear Functional Analysis, vol. 66 of CBMS-NSF Regional Conference Series in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 2nd edition, 1995. View at Zentralblatt MATH · View at MathSciNet
  4. V. Barbu and S. S. Sritharan, “Flow invariance preserving feedback controllers for the Navier-Stokes equation,” Journal of Mathematical Analysis and Applications, vol. 255, no. 1, pp. 281–307, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. V. Barbu, Analysis and Control of Nonlinear Infinite-Dimensional Systems, vol. 190 of Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1993. View at Zentralblatt MATH · View at MathSciNet
  6. I. I. Vrabie, C0-Semigroups and Applications, vol. 191 of North-Holland Mathematics Studies, North-Holland, Amsterdam, The Netherlands, 2003. View at MathSciNet
  7. V. Barbu, “The time optimal control of Navier-Stokes equations,” Systems & Control Letters, vol. 30, no. 2-3, pp. 93–100, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Brézis, Opérateurs Maximaux Monotones et Semi-Groupes de Contractions dans les Espaces de Hilbert, North-Holland Mathematics Studies, no. 5. Notas de Matemática (50), North-Holland, Amsterdam, The Netherlands, 1973. View at Zentralblatt MATH · View at MathSciNet
  9. V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces, Editura Academiei Republicii Socialiste România, Bucharest, Romania, 1976. View at Zentralblatt MATH · View at MathSciNet